按条件检索“3,014”条记录

已选条件: 机构: 数学学院 ×
导出
  • 排序
  • 显示
81. Weak Galerkin finite element method with second-order accuracy in time for parabolic problems EI SCOPUS SCIE

作者:Zhou, Shiping; Gao, Fuzheng; Lib, Benxing; Sun, Zhengjia

作者机构:[Zhou, Shiping; Gao, Fuzheng] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Lib, Benxing] Qufu Normal Univ, Sch Math Sci, Qufu 273165, Shandong, Peoples R China.; [Sun, Zhengjia] Shenzhen Univ, Coll Econ, Shenzhen 518060, Guangdong, Peoples R China.

来源:APPLIED MATHEMATICS LETTERS,2019,Vol.90,118-123

资源类型:期刊论文

WOS:000457513300019

82. Superconvergence Analysis of High-Order Rectangular Edge Elements for Time-Harmonic Maxwell\'s Equations EI SCOPUS SCIE

作者:Sun, Ming; Li, Jichun; Wang, Peizhen; Zhang, Zhimin

作者机构:[Sun, Ming] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Li, Jichun] Univ Nevada, Dept Math Sci, Las Vegas, NV 89154 USA.; [Wang, Peizhen] North China Univ Water Resources & Elect Power, Sch Math & Informat Sci, Zhengzhou 450011, Henan, Peoples R China.; [Zhang, Zhimin] Beijing Computat Sci Res Ctr, Beijing 100193, Peoples R China.; [Zhang, Zhimin] Wayne State Univ, Dept Math, Detroit, MI 48202 USA.

来源:JOURNAL OF SCIENTIFIC COMPUTING,2018,Vol.75,Issue.1,510-535

资源类型:期刊论文

WOS:000426719300023

83. Hausdorff Measure of the Escaping Parameter Without Endpoints is Zero for Exponential Family SCOPUS SCIE

作者:Ding, Jie; Yang, Lianzhong

作者机构:[Ding, Jie] Taiyuan Univ Technol, Sch Math, Taiyuan 030024, Shanxi, Peoples R China.; [Yang, Lianzhong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:TAIWANESE JOURNAL OF MATHEMATICS,2018,Vol.22,Issue.6,1451-1462

资源类型:期刊论文

WOS:000450617900010

84. On the dual nature theory of bilateral series associated to mock theta functions SCOPUS SCIE

作者:Chen, Bin

作者机构:[Chen, Bin] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Chen, Bin] Weinan Normal Univ, Sch Math & Phys, Weinan 714000, Peoples R China.

来源:INTERNATIONAL JOURNAL OF NUMBER THEORY,2018,Vol.14,Issue.1,63-94

资源类型:期刊论文

WOS:000416036500006

85. A FAST STOCHASTIC GALERKIN METHOD FOR A CONSTRAINED OPTIMAL CONTROL PROBLEM GOVERNED BY A RANDOM FRACTIONAL DIFFUSION EQUATION SCIE

作者:Du, Ning; Shen, Wanfang

作者机构:[Du, Ning] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Shen, Wanfang] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL MATHEMATICS,2018,Vol.36,Issue.2,259-275

资源类型:期刊论文

WOS:000455995300006

86. On the first sign change of Fourier coefficients of cusp forms SCOPUS SCIE

作者:He, Xiaoguang; Zhao, Lilu

作者机构:[He, Xiaoguang; Zhao, Lilu] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2018,Vol.190,212-228

资源类型:期刊论文

WOS:000434105800011

87. Block-Centered Finite Difference Method for Simulating Compressible Wormhole Propagation EI SCOPUS SCIE

作者:Li, Xiaoli; Rui, Hongxing

作者机构:[Li, Xiaoli; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF SCIENTIFIC COMPUTING,2018,Vol.74,Issue.2,1115-1145

资源类型:期刊论文

WOS:000424676600022

88. Infinite horizon reflected backward stochastic differential equations with Markov chains EI SCOPUS SCIE

作者:Lv, Siyu; Wu, Zhen

作者机构:[Lv, Siyu] Southeast Univ, Sch Math, Nanjing, Jiangsu, Peoples R China.; [Wu, Zhen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2018,Vol.47,Issue.14,3360-3376

资源类型:期刊论文

WOS:000432631200005

89. A uniformly and optimally accurate multiscale time integrator method for the Klein-Gordon-Zakharov system in the subsonic limit regime EI SCOPUS SCIE

作者:Ma, Ying; Su, Chunmei

作者机构:[Ma, Ying] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Su, Chunmei] Univ Innsbruck, Dept Math, A-6020 Innsbruck, Austria.

来源:COMPUTERS & MATHEMATICS WITH APPLICATIONS,2018,Vol.76,Issue.3,602-619

资源类型:期刊论文

WOS:000441118500010

90. Multiscale Tensor Dictionary Learning Approach for Multispectral Image Denoising EI SCOPUS SCIE

作者:Zhai, Lin; Zhang, Yanbo; Lv, Hongli; Fu, Shujun; Yu, Hengyong

作者机构:[Zhai, Lin; Lv, Hongli; Fu, Shujun] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Zhai, Lin; Zhang, Yanbo; Yu, Hengyong] Univ Massachusetts, Dept Elect & Comp Engn, Lowell, MA 01854 USA.

来源:IEEE ACCESS,2018,Vol.6,51898-51910

资源类型:期刊论文

WOS:000447722700001

91. The confirmation of a conjecture on disjoint cycles in a graph SCOPUS SCIE

作者:Ma, Fuhong; Yan, Jin

作者机构:[Ma, Fuhong; Yan, Jin] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:DISCRETE MATHEMATICS,2018,Vol.341,Issue.10,2903-2911

资源类型:期刊论文

WOS:000443667100029

92. Hormander index in finite-dimensional case SCOPUS SCIE

作者:Zhou, Yuting; Wu, Li; Zhu, Chaofeng

作者机构:[Zhou, Yuting; Zhu, Chaofeng] Nankai Univ, Chern Inst Math, Tianjin 300071, Peoples R China.; [Zhou, Yuting; Zhu, Chaofeng] Nankai Univ, LPMC, Tianjin 300071, Peoples R China.; [Wu, Li] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:FRONTIERS OF MATHEMATICS IN CHINA,2018,Vol.13,Issue.3,725-761

资源类型:期刊论文

WOS:000434799300013

93. EXPLICIT theta-SCHEMES FOR MEAN-FIELD BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS EI SCOPUS SCIE

作者:Sun, Yabing; Zhao, Weidong; Zhou, Tao

作者机构:[Sun, Yabing; Zhao, Weidong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhou, Tao] Chinese Acad Sci, Acad Math & Syst Sci, Inst Computat Math, LSEC,NCMIS, Beijing 100190, Peoples R China.

来源:SIAM JOURNAL ON NUMERICAL ANALYSIS,2018,Vol.56,Issue.4,2672-2697

资源类型:期刊论文

WOS:000443291900027

94. Elliptic-type degenerate invariant tori for quasi-periodically forced four-dimensional non-conservative systems SCOPUS SCIE

作者:Si, Wen; Si, Jianguo

作者机构:[Si, Wen] Sichuan Univ, Dept Math, Chengdu 610064, Sichuan, Peoples R China.; [Si, Jianguo] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2018,Vol.460,Issue.1,164-202

资源类型:期刊论文

WOS:000423247600011

95. Improved integral attacks without full codebook EI SCOPUS SCIE

作者:Chu, Zhihui; Chen, Huaifeng; Wang, Xiaoyun; Li, Lu; Dong, Xiaoyang; Ding, Yaoling; Hao, Yonglin

作者机构:[Chu, Zhihui; Chen, Huaifeng; Li, Lu] Shandong Univ, Key Lab Cryptol Technol & Informat Secur, Minist Educ, Jinan 250100, Shandong, Peoples R China.; [Chu, Zhihui; Chen, Huaifeng; Li, Lu] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Xiaoyun; Dong, Xiaoyang] Tsinghua Univ, Inst Adv Study, Beijing 100084, Peoples R China.; [Ding, Yaoling; Hao, Yonglin] Tsinghua Univ, Dept Comp Sci & Technol, Beijing 100084, Peoples R China.

来源:IET INFORMATION SECURITY,2018,Vol.12,Issue.6,513-520

资源类型:期刊论文

WOS:000448814200006

96. Multigrid methods for a quad-curl problem based on C-0 interior penalty method EI SCOPUS SCIE

作者:Sun, Zhengjia; Cui, Jintao; Gao, Fuzheng; Wang, Chao

作者机构:[Sun, Zhengjia] Shenzhen Univ, Coll Econ, Shenzhen 518060, Guangdong, Peoples R China.; [Cui, Jintao; Wang, Chao] Hong Kong Polytech Univ, Dept Appl Math, Hong Kong, Hong Kong, Peoples R China.; [Gao, Fuzheng] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:COMPUTERS & MATHEMATICS WITH APPLICATIONS,2018,Vol.76,Issue.9,2192-2211

资源类型:期刊论文

WOS:000449135700011

97. WEAK LAWS OF LARGE NUMBERS FOR SUBLINEAR EXPECTATION SCOPUS SCIE

作者:Chen, Zengjing; Liu, Qingyang; Zong, Gaofeng

作者机构:[Chen, Zengjing; Liu, Qingyang] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Zong, Gaofeng] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Bank Weifang, Jinan 250014, Shandong, Peoples R China.

来源:MATHEMATICAL CONTROL AND RELATED FIELDS,2018,Vol.8,Issue.3-4,637-651

资源类型:期刊论文

WOS:000444600600010

98. The Conservative Splitting High-Order Compact Finite Difference Scheme for Two-Dimensional Schrodinger Equations SCIE

作者:Wang, Bo; Liang, Dong; Sun, Tongjun

作者机构:[Wang, Bo; Sun, Tongjun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Liang, Dong] York Univ, Dept Math & Stat, Toronto, ON M3J 1P3, Canada.

来源:INTERNATIONAL JOURNAL OF COMPUTATIONAL METHODS,2018,Vol.15,Issue.1

资源类型:期刊论文

WOS:000411899500007

99. Exceptional sets for sums of five and six almost equal prime cubes SCOPUS SCIE

作者:Wang, M.

作者机构:[Wang, M.] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ACTA MATHEMATICA HUNGARICA,2018,Vol.156,Issue.2,424-434

资源类型:期刊论文

WOS:000449099200010

100. Canonical bases of modified quantum algebras for type A(2) SCOPUS SCIE

作者:Cui, Weideng

作者机构:[Cui, Weideng] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF ALGEBRA AND ITS APPLICATIONS,2018,Vol.17,Issue.6

资源类型:期刊论文

WOS:000433001200016

共 151 页, 3,014 条记录

TOP